1 Vol 42, No 1 (2011)

Vol 42, No 1 (2011)

Table of Contents


A reverse Hilbert-type inequality with a generalized homogeneous kernel PDF
Bing He 1-7
Common fixed point theorems for uniformly subcompatible mappings satisfying more general condition PDF
R. Sumitra, V. Rhymend Uthariaraj, P. Vijayaraju, R Hemavathy 9-17
Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces PDF
Isa Yildirim, Murat Özdemir 19-30
Degree of approximation of a function belonging to weighted $(L_r ,\xi(t ))$ class by (C,1)(E,q) means PDF
Hare Krishna Nigam 31-37
Fixed points of nodal contractions in cone metric spaces PDF
G. V. R. Babu, G. N. Alemayehu 39-51
New inequalities for some special functions via the Cauchy-Buniakovsky-Schwarz inequality PDF
Cristinel Mortici 53-57
A contraction theorem in menger space PDF
B. D. Pant, Sunny Chauhan 59-68
$\beta-$connectedness in $L-$topological spaces PDF
Bo Chen 69-77
Univalence criteria for a nonlinear integral operator PDF
C. Selvaraj, K.A. Selvakumaran 79-85
Subclasses of analytic functions with respect to symmetric and conjugate points PDF
C. Selvaraj, N. Vasanthi 87-94
On approximate solutions of a certain hyperbolic partial differential equation PDF
B.C. Pachpatte 95-104
Free and cyclic canonical $\bf{(m,n)-}$ ary hypermodules PDF
Z. Belali, S. M. Anvariyeh, S. Mirvakili 105-118

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax